# SDR USAA2012101900002

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 100,624 hours, 19,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EXIT SIGN FIRST CLASS CURTAIN HOLDER FELL DOWN.  RE-INSTALLED CURTAIN HOLDER/ EXIT SIGN.  OPERATES OK.
